Skip to main content

Research Repository

See what's under the surface

Advanced Search

Optimal actuator design based on shape calculus

Kalise, Dante; Kunisch, Karl; Sturm, Kevin

Authors

Karl Kunisch

Kevin Sturm



Abstract

An approach to optimal actuator design based on shape and topology optimization techniques is presented. For linear diffusion equations, two scenarios are considered. For the first one, best actuators are determined depending on a given initial condition. In the second scenario, optimal actuators are determined based on all initial conditions not exceeding a chosen norm. Shape and topological sensitivities of these cost functionals are determined. A numerical algorithm for optimal actuator design based on the sensitivities and a level-set method is presented. Numerical results support the proposed methodology.

Journal Article Type Article
Publication Date Dec 15, 2018
Journal Mathematical Models and Methods in Applied Sciences
Print ISSN 0218-2025
Electronic ISSN 1793-6314
Publisher World Scientific
Peer Reviewed Peer Reviewed
Volume 28
Issue 13
Pages 2667-2717
APA6 Citation Kalise, D., Kunisch, K., & Sturm, K. (2018). Optimal actuator design based on shape calculus. Mathematical Models and Methods in Applied Sciences, 28(13), 2667-2717. https://doi.org/10.1142/S0218202518500586
DOI https://doi.org/10.1142/S0218202518500586
Keywords Modelling and Simulation; Applied Mathematics
Publisher URL https://www.worldscientific.com/doi/abs/10.1142/S0218202518500586
Additional Information Electronic version of an article published as Mathematical Models and Methods in Applied Sciences. Vol. 28, No. 13, pp. 2667-2717 (2018), © https://www.worldscient...1142/S0218202518500586. © World Scientific Publishing Company https://www.worldscientific.com/worldscinet/m3as

Files



You might also like



Downloadable Citations

;